Large deviations rate function for polling systems

Bibtex entry :

@article { DF02,
    author = { Delcoigne, Franck and de La Fortelle, Arnaud },
    title = { Large deviations rate function for polling systems },
    journal = { Queueing Syst. Theory Appl. },
    year = { 2002 },
    volume = { 41 },
    pages = { 13--44 },
    number = { 1-2 },
    fjournal = { Queueing Systems. Theory and Applications },
    issn = { 0257-0130 },
    mrclass = { 60K25 (60F10) },
    mrnumber = { 1 911 125 },
    owner = { La Fortelle },
}